×

Exponential function rational expansion method for nonlinear differential-difference equations. (English) Zbl 1197.35243

Summary: An exponential function rational expansion method for solving exact traveling wave solutions to nonlinear differential-difference equations is proposed. By this method, new exact traveling wave solutions to some nonlinear differential-difference equations such as Langmiuir lattice, discrete mKdV lattice equation, Hybrid lattice equation, etc., are obtained.
Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:

35Q53 KdV equations (Korteweg-de Vries equations)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Toda, M., Theory of nonlinear lattices, (1981), Springer-Verlag Berlin · Zbl 0465.70014
[2] Fermi, E.; Pasta, J.; Ulam, S., Collected papers of enrico Fermi, (1965), University of Chicago Press Chicago
[3] Levi, D.; Ragnisco, O., Lett nuovo cimento, 22, 691-696, (1978)
[4] Levi, D.; Yamilov, R.I., J math phys, 38, 6648-6674, (1997)
[5] Yamilov, R.I., J phys A: math gen, 27, 6839-6851, (1994)
[6] Suris Yu, B., J phys A: math gen, 30, 1745-1761, (1997)
[7] Wadati, M.; Watanabe, M., Prog theor phys, 57, 808-811, (1977)
[8] Wadati, M.J., Phys soc jpn, 40, 1517-1518, (1976)
[9] Flaschka, H., Prog theor phys, 51, 703-716, (1974)
[10] Manakov, S.V., Sov phys JETP, 40, 269-274, (1975)
[11] Ablowitz, M.J.; Ladik, J.F., J math phys, 16, 598-603, (1975)
[12] Ablowitz, M.J.; Ladik, J.F., J math phys, 17, 1011-1018, (1976)
[13] Tsuchida, T.; Ujino, H.; Wadati, M., J math phys, 39, 4785-4813, (1998)
[14] Tsuchida, T.; Ujino, H.; Wadati, M., J phys A: math gen, 32, 2239-2261, (1999)
[15] Qian, Xian-Min; Lou, Sen-Yue; Hu, Xing-Biao, J phys A: math gen, 37, 2401-2411, (2004) · Zbl 1042.37052
[16] Baldwin, D.; Göktas, ü; Hereman, W., Comput phys commun, 163, 203-222, (2004)
[17] Zhu, Jia-Min, Chinese phys, 14, 1290-1295, (2005)
[18] Dai, Chao-Qin; Zhang, Jie-Fang, Int J mod phys B, 19, 2129-2143, (2005)
[19] Wu, Xiao-Fei; Ge, Hong-Liang; Ma, Zheng-Yi, Chaos, solitons & fractals, 34, 940-946, (2007)
[20] Yu, Yaxuan; Wang, Qi; Gao, Caixia, Chaos, solitons & fractals, 33, 1642-1651, (2007)
[21] Yang, Zonghang; Hon, Y.C., Chaos, solitons & fractals, 33, 1694-1702, (2007)
[22] Wang, Zhen; Hongqing, Zhang, Chaos, solitons & fractals, 33, 642-652, (2007)
[23] Xie, Fuding; Wang, Jingquan, Chaos, solitons & fractals, 27, 1067-1071, (2006)
[24] Kac, M.; Van, Moerbeke, Adv math, 16, 160-169, (1975)
[25] Wadati, M., Prog theor phys suppl, 59, 36-63, (1976)
[26] Cherdantsev, I.Y.; Yamilov, R.I., Physica D, 87, 40-144, (1995)
[27] Ablowitz, M.J.; Ladik, J.F., Stud appl math, 57, 1-12, (1977)
[28] Hirota, R.; Iwao, M., Time-discretization of soliton equations, (), 217-229 · Zbl 0961.35135
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.